# SDR UALA2013050203066

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 42,646 hours, 10,329 cycles
- Engine: Pwa PW4056
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FUEL FILTER BYPASS IND, RTFL.  REF FAULT ISOLATION MAINTENANCE MANUAL 73-34-00 PG 101.  RAN ENGINE PER JRH2-6-1 PER 2 MINUTES.  NO LEAKS FOUND & NO FUEL FILTER BYPASS INDICATION.
